Медицинская библиотека · Journal of drugs in dermatology : JDD · 2005
Case reports: mitozantrone-induced onycholysis associated with subungual abscesses, paronychia, and pyogenic granuloma.
Клинический случайСтатьяПеревод в очереди
Аннотация
Chemotherapeutic agents may induce a wide variety of adverse mucocutaneous effects, including nail changes. We present a case of atypical onycholysis, associated with subungual abscess formation, paronychia and pyogenic granuloma resulting from the use of mitozantrone, an antineoplastic cytotoxic agent, in the treatment of metastatic prostate cancer.
Для цитирования: Freiman Anatoli, Bouganim Nathaniel, O'Brien Elizabeth A. Case reports: mitozantrone-induced onycholysis associated with subungual abscesses, paronychia, and pyogenic granuloma.. Journal of drugs in dermatology : JDD. 2005.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.